# SDR CHQA20120828310

- Difficulty date: August 28, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 29,748 hours, 24,170 cycles
- Engine: Allsn AE3007A
- Engine time: 22,863 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE SCREW HOLES ON THE SERVICE DOOR THRESHOLD.  MAINTENANCE REPLACED THE SERVICE DOOR SILL IN ACCORDANCE WITH SRM 53-20-10.
